# SDR CALA2016011200049

- Difficulty date: January 12, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 757224
- Aircraft serial: 27297
- Aircraft time: 83,279 hours, 20,135 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N871172
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BELT FRAME AT STATION 1640, STRINGER 6 RT, SHOWS WEAR MARK.  REPAIRED FRAME IAW ECRA 5310-06728.  PLACED ON DIP, CONT 95720 IAW STEP 17 OF ECRA 5310-06728.  ACCOMPLISH INSPECTION REQUIREMENTS ON OR BEFORE THE ACFT REACHING 37,000 TOTAL FLIGHT CYCLES.  PLANNING TO CONTACT ENGINEERING AFTER 33,000 TOTAL FLIGHT CYCLES, BUT BEFORE 35,000 TOTAL FLIGHT CYCLES.
